# SDR AALA20100304RDU01

- Difficulty date: March 4, 2010
- Submitted: November 18, 2010
- Operation: Air carrier
- Aircraft: N693AA
- Make and model: Boeing 757223
- Aircraft serial: 26973
- Aircraft time: 50,838 hours, 17,432 cycles
- Engine: Pwa PW2037
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Accelerometer
- Condition: Inoperative
- Location: Vibration Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

RDU - INFLIGHT MIA-LGA.  CREW REPORTED RIGHT ENGINE VIBRATION.  ENGINE WAS PLACED TO IDLE.  EMERGENCY DECLARED FLIGHT DIVERTED RDU LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND PIECE OF ROPE INGESTED IN RIGHT ENGINE.  ACCOMPLISHED BOROSCOPE NO DAMAGE FOUND.  REPLACED AIRBORNE VIBRATION MONITORING ACCELEROMETER AND AVM SIGNAL CONDITIONER.  SYSTEM GROUND CHECK NORMAL OPERATION.
